# SDR SIMA20170427006

- Difficulty date: April 27, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 2 BATTERY AND CHARGER IAW AMM 33-50-04 AND AMM 33-26-00.  OPERATIONAL CHECKED GOOD.
